MAUDE Adverse Event Report: CORIN LTD BIOLOX DELTA; CORIN BIOLOX DELTA FEMORAL HEADS

CORIN LTD BIOLOX DELTA; CORIN BIOLOX DELTA FEMORAL HEADS
Model Number 104.2810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) initial report.Additional information including post primary x-rays, operative notes (primary and revision), patient activity level, bone quality and medical history, whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a suppplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity revision of the biolox delta ceramic head after approximately 2 weeks due to dislocation.
 
Additional Manufacturer Narrative
Per (b)(4) final report: additional information including post primary x-rays, operative notes (primary and revision), patient activity level, bone quality and medical history, whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery and an update on the patient post revision was requested in order to progress with the investigation of this event, however, this information could not be provided and thus the scope of the investigation was limited.The appropriate device details weren provided and the relevant device manufacturing records have been identified and reviewed.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the available information, no further investigation can be conducted and the root cause of the reported dislocation could not be determined, however, it has not been directly linked to the device design or performance.This case is now considered closed, however, should any addtional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
BIOLOX DELTA
Common Device Name
CORIN BIOLOX DELTA FEMORAL HEADS
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key24255879
Report Number9614209-2026-00011
Device Sequence Number21237169
Product Code LZO
UDI-Device Identifier05055196964334
UDI-Public05055196964334
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103120
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.2810
Device Catalogue NumberNOT APPLICABLE
Device Lot Number557524
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2026
Supplement Date Received by Manufacturer01/10/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight60 KG